American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Constantine J. Callias and Gunther A. Uhlmann. Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients. Bull. Amer. Math. Soc. 11 (1984) 172-176. MR 741733.
Abstract, references, and article information
View Article: PDF

[2] Michael E. Taylor. Propagation, reflection, and diffraction of singularities of solutions to wave equations. Bull. Amer. Math. Soc. 84 (1978) 589-611. MR 489757.
Abstract, references, and article information
View Article: PDF

[3] G. Perla Menzala. Inverse scattering for the Klein-Gordon equation. Bull. Amer. Math. Soc. 83 (1977) 735-736. MR 0442511.
Abstract, references, and article information
View Article: PDF

[4] J. Thomas Beale and Steven I. Rosencrans. Acoustic boundary conditions. Bull. Amer. Math. Soc. 80 (1974) 1276-1278. MR 0348274.
Abstract, references, and article information
View Article: PDF

[5] R. J. Duffin. Some problems of mathematics and science. Bull. Amer. Math. Soc. 80 (1974) 1053-1070. MR 0359436.
Abstract, references, and article information
View Article: PDF

[6] Stephen Berman. Abstract wave equations with finite velocity of propagation. Bull. Amer. Math. Soc. 77 (1971) 1011-1013. MR 0312098.
Abstract, references, and article information
View Article: PDF

[7] G. A. Kent. A maximum principle for optimal control problems with neutral functional differential systems. Bull. Amer. Math. Soc. 77 (1971) 565-570. MR 0280241.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1